# SDR YENA2023110601358

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 025
- Aircraft time: 44,732 hours, 29,300 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#851, BOS-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' CA WINDOW HAD VERY LOUD HISSING/AIR CLIMBING THROUGH 2500MSL FOLLOWS BY 3' POPPING NOISE FROM THE CA WINDOW AREA; INSPECTED CAPTAIN WINDSHEILD AND DIRECT VISION WINDOW IAW AMM 56-12-00. NO HISSING/POPS OR LEAKS NOTED AROUND FLIGHT DECK WINDOWS, AC DOORS, OR AVIONICS COMP[ARTMENTS, A/C OKAY FOR SVC.'
